MAUDE Adverse Event Report: DePuy Mitek LLC US HEALIX ADVANCE; Fastener, fixation, biodegradable, soft tissue

DePuy Mitek LLC US HEALIX ADVANCE; Fastener, fixation, biodegradable, soft tissue
Catalog Number 222330
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/17/2026
Type of Reportable Event Malfunction
Event or Problem Description
This is report 1 of 5 for (b)(4).It was reported that during an anterior cruciate ligament reconstruction surgery, four anchors on the 4.75 healix advance kntlss br devices and one screw on the intrafx advbr scw7x23 w/smshth device broke off.All the broken parts were removed.It was not reported if there were any delays to the surgical procedure.It was reported that a spare device was used to complete the surgery.There were no reports of injuries, medical intervention or prolonged hospitalization.All available information has been disclosed.
 
Additional Manufacturer Narrative
This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.H11: additional narrative: investigation summary since the complaint device was discarded, we cannot determine a root cause for the reported failure.If the device or additional information is received in the future, we will reopen the complaint and perform the investigation as appropriate.It has been determined that no corrective or preventive actions are proposed.There is no indication that a design or manufacturing issue caused the reported condition.As part of depuy synthes quality processes, all devices are manufactured, inspected, and released in accordance with approved specifications.Additional monitoring for potential safety signals is conducted through complaint trend analysis as part of post-market safety surveillance activities.Device history review: there was no non-conformance regarding this lot.

Brand Name
HEALIX ADVANCE
Common Device Name
Fastener, fixation, biodegradable, soft tissue
Manufacturer (Section D)
DePuy Mitek LLC US
325 paramount drive
raynham MA 02767
Manufacturer Contact
elba bello
325 paramount drive
raynham, MA 02767
+1(908)386-3534
MDR Report Key50932950
Report Number1221934-2026-04414
Device Sequence Number9509086
Product Code MAI
UDI-Device Identifier10886705023462
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K130917
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Type of Report Initial
Report Date (Section B) 09/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number222330
Device Lot Number106A52
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/17/2026
Initial Report FDA Received Date09/29/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/07/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Patient SexUnknown